Niacinamide Causing Skin Issues For Anyone Else?

Discussion in 'Supplements, Pharmaceutical Drugs' started by SOMO, Sep 29, 2019.

  1. SOMO

    SOMO Member

    Joined:
    Mar 27, 2018
    Messages:
    532
    Gender:
    Male
    The flushing forms of niacin release free fatty acids into the bloodstream and if you have a lot of PUFA stored, you may flood your body with inflammatory PUFA, leading to skin issues.

    -Whenever I use niacinamide ORALLY, I get these small red bumps that are sometimes itchy and look a bit inflamed and dry similar to psoriasis or eczema. I normally do not get skin eruptions like this and it seems like I can reproduce this effect each time I supplement with niacinamide b3.

    -Whenever I use niacinamide topically on my face, it causes what looks like regular acne/whiteheads in the area where it is applied.

    -I do think isolated B-Vitamins can cause side-effects and it may be difficult to know the proper ratio/balance of the B-Vitamins. I have taken both low doses and higher doses of niacinamide and both seem to cause skin eruptions.

    -I know that this isn't unique to me, as my partner took 1000 mg of Niacinamide before in 1 dose and got head-to-toe skin eruptions.

    Supposedly Niacinamide is not supposed to cause any flushing or negative effects, but that has not been my experience.

    BTW, my diet hasn't really changed for years and neither does my supplement regimen. I've had the bottle of Vitamin B3(Niacinamide) for over a year now, because when I first purchased it and used it, I also got skin eruptions and had to cease taking it. First dose I took I suspected it caused skin issues.

    I recently started taking it again (just 25mg) after reading how wonderful and beneficial it is and I got another skin eruption...in the same area of skin. The most concerning this is that it seems reproducible.

    Others have reported side-effects from Niacinamide but I haven't seen skin issues as a complaint from anyone else yet:

    Niacinamide Without Side-effects - Is It Possible?

    Niacinamide Without Side-effects - Is It Possible?

    Niacinamide Without Side-effects - Is It Possible?

    Niacinamide Without Side-effects - Is It Possible?

    Can Niacinamide Increase Serotonin?
     
Loading...